# SDR FDEA201110154510

- Difficulty date: October 15, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N217FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22938
- Aircraft time: 33,456 hours, 20,011 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 774001
- Part serial: 2366
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FINAL, TWICE RECEIVED INTERMITTENT (1 SEC) MASTER FIRE WARNING LIGHTS (GLARESHIELD) AND BELL - NO FIRE INDICATIONS.  AT ABOUT 600' AGL, FIRE LIGHTS ILLUMINATED, FIRE BELL SOUNDED AND THE NR 4 MAIN CARGO FIRE ILLUMINATED. LANDED AND EVACUATED THE COCKPIT THRU COCKPIT WINDOWS.  REPLACED NR 4 MAIN CARGO SMOKE DETECTOR IAW AMM 26-16-001-4.  SYS OPS CHECKED GOOD.
